# SDR QXEA9800875

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BOTH LOWER FORWARD AND AFT CORNERS ON AFT CARGO DOOR DENTED.  REPAIRED IAW FOKKER SRM 53-30-00, PAGE 9.
